# SDR 018041

- Difficulty date: January 14, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N32017
- Make and model: Beech 1900C
- Aircraft serial: UC37
- Aircraft time: 21,515 hours, 27,966 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 8210310
- Part serial: 2479378
- Condition: Maladjustment
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR UNSAFE, NOSE GEAR WOULD NOT EXTEND AND LOCK, NO GREEN LIGHT, AND RED LIGHT IN THE HANDLE REMAINED ILLUMINATED.  RESET CIRCUIT BREAKER, NOSE GEAR CAME DOWN.  REPLACED ALL THREE RETRACT ACTUATORS, HYD SERVICE VALVE, AND FLUSHED SYSTEM.
